# SDR AALA20180420003

- Difficulty date: April 20, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 59,099 hours, 15,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: FBE21023
- Condition: Corroded
- Location: Bs 1715-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT DECK. REPAIRED THE DOUBLER IAW SRM 53-60-51-2R.
